# SDR ASAA2018082725914

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,879 hours, 11,703 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF,  AUTO FAIL LIGHT ILLUMINATED,  AFTER CYCLING SYSTEM TO MANUAL AND BACK TO AUTO THE LIGHT WENT OUT.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-31, TASK 827, AND FIM 21-31, TASK 801.  NO FAULTS ON CABIN PRESSURE CONTROLLERS AND AUTO FAIL LIGHT OUT.
